# SDR CA110209022

- Difficulty date: February 9, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Braero BAE125800A
- Aircraft time: 9,283 hours
- Engine: Garrtt TFE7315R
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Diaphragm
- Part number: 258PT19
- Condition: Corroded
- Location: Vent Fuel Tank
- Component: Vent Fuel Tnk
- Component part number: 258PT11A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE VENTRAL FUEL TANK FOR ROUTINE INSP, CORROSION WAS FOUND 1" BELOW FUEL FILLER AT 7 O`CLOCK POSITION.  DURING CORROSION REMOVAL, IT WAS FOUND THAT IT HAD PROPAGATED ENTIRELY THROUGH THE AFFECTED AREA OF DIAPHRAGM 9.
